Alert archive / Colorado / Wind Advisories in 2025
Wind Advisory 13, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at May 12, 2025, 7:32 AM MDT for 14 counties in Colorado; Grand County, San Juan County, Uintah County, Utah. It took effect at May 13, 2025, 9:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2025, 7:32 AM MDT (13:32 UTC)
- In effect from
- May 13, 2025, 9:00 AM MDT
- Expired
- May 13, 2025, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Grand Junction, CO
Counties Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 17 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 1.5 hours before the alert went out and 380 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3836 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563 WWUS75 KGJT 121332 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 732 AM MDT Mon May 12 2025 COZ001-002-UTZ024-027-131200- /O.NEW.KGJT.WI.Y.0013.250513T1500Z-250514T0300Z/ /O.CON.KGJT.WI.Y.0012.250512T1800Z-250513T0200Z/ Lower Yampa River Basin-Central Yampa River Basin-Eastern Uinta Basin-Arches/Grand Flat- Including the cities of Rangely, Dinosaur, Dinosaur National Monument, Craig, Hayden, Meeker, Vernal, Jensen, Ballard, Fort Duchesne, Randlett, Moab, Arches National Park, Castle Valley, and Thompson Springs 732 AM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * WHAT...For the Wind Advisory today, southwest winds 20 to 30 mph with gusts up to 45 mph expected. For the Wind Advisory tomorrow, southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Colorado, Central Yampa River Basin and Lower Yampa River Basin. In Utah, Arches/Grand Flat and Eastern Uinta Basin. * WHEN...For the first Wind Advisory, from noon today to 8 PM MDT this evening. For the second Wind Advisory, from 9 AM to 9 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ COZ006>008-011-020>022-UTZ022-029-131200- /O.NEW.KGJT.WI.Y.0013.250513T1500Z-250514T0300Z/ Grand Valley-Debeque to Silt Corridor-Central Colorado River Basin-Central Gunnison and Uncompahgre River Basin-Paradox Valley/Lower Dolores River-Four Corners/Upper Dolores River- Animas River Basin-Southeast Utah-Canyonlands/Natural Bridges- Including the cities of Grand Junction, Fruita, Palisade, Colorado National Monument, Whitewater, Collbran, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Edwards, Eagle, Gypsum, Glenwood Springs, Carbondale, Basalt, Montrose, Olathe, Delta, Hotchkiss, Paonia, Gateway, Nucla, Norwood, Cortez, Dove Creek, Mancos, Towaoc, Mesa Verde National Park, Durango, Bayfield, Ignacio, Blanding, Bluff, Mexican Hat, Dead Horse Point State Park, Canyonlands National Park, Natural Bridges, and Fry Canyon 732 AM MDT Mon May 12 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Colorado, Animas River Basin, Four Corners/Upper Dolores River, Paradox Valley/Lower Dolores River, Central Colorado River Basin, Central Gunnison and Uncompahgre River Basin, Debeque to Silt Corridor, and Grand Valley. In Utah, Canyonlands/Natural Bridges and Southeast Utah. * WHEN...From 9 AM to 9 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KJS
4 follow-up statements
914 WWUS75 KGJT 130152 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 752 PM MDT Mon May 12 2025 COZ001-002-UTZ024-027-131200- /O.CAN.KGJT.WI.Y.0012.000000T0000Z-250513T0200Z/ /O.CON.KGJT.WI.Y.0013.250513T1500Z-250514T0300Z/ Lower Yampa River Basin-Central Yampa River Basin-Eastern Uinta Basin-Arches/Grand Flat- Including the cities of Rangely, Dinosaur, Dinosaur National Monument, Craig, Hayden, Meeker, Vernal, Jensen, Ballard, Fort Duchesne, Randlett, Moab, Arches National Park, Castle Valley, and Thompson Springs 752 PM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Colorado, Central Yampa River Basin and Lower Yampa River Basin. In Utah, Arches/Grand Flat and Eastern Uinta Basin. * WHEN...From 9 AM to 9 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ COZ006>008-011-020>022-UTZ022-029-131200- /O.CON.KGJT.WI.Y.0013.250513T1500Z-250514T0300Z/ Grand Valley-Debeque to Silt Corridor-Central Colorado River Basin-Central Gunnison and Uncompahgre River Basin-Paradox Valley/Lower Dolores River-Four Corners/Upper Dolores River- Animas River Basin-Southeast Utah-Canyonlands/Natural Bridges- Including the cities of Grand Junction, Fruita, Palisade, Colorado National Monument, Whitewater, Collbran, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Edwards, Eagle, Gypsum, Glenwood Springs, Carbondale, Basalt, Montrose, Olathe, Delta, Hotchkiss, Paonia, Gateway, Nucla, Norwood, Cortez, Dove Creek, Mancos, Towaoc, Mesa Verde National Park, Durango, Bayfield, Ignacio, Blanding, Bluff, Mexican Hat, Dead Horse Point State Park, Canyonlands National Park, Natural Bridges, and Fry Canyon 752 PM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Colorado, Animas River Basin, Four Corners/Upper Dolores River, Paradox Valley/Lower Dolores River, Central Colorado River Basin, Central Gunnison and Uncompahgre River Basin, Debeque to Silt Corridor, and Grand Valley. In Utah, Canyonlands/Natural Bridges and Southeast Utah. * WHEN...From 9 AM to 9 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 15
038 WWUS75 KGJT 130821 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 221 AM MDT Tue May 13 2025 COZ001-002-006>008-011-020>022-UTZ022-024-027-029-140100- /O.CON.KGJT.WI.Y.0013.250513T1500Z-250514T0300Z/ Lower Yampa River Basin-Central Yampa River Basin-Grand Valley- Debeque to Silt Corridor-Central Colorado River Basin-Central Gunnison and Uncompahgre River Basin-Paradox Valley/Lower Dolores River-Four Corners/Upper Dolores River-Animas River Basin- Southeast Utah-Eastern Uinta Basin-Arches/Grand Flat- Canyonlands/Natural Bridges- Including the cities of Rangely, Dinosaur, Dinosaur National Monument, Craig, Hayden, Meeker, Grand Junction, Fruita, Palisade, Colorado National Monument, Whitewater, Collbran, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Edwards, Eagle, Gypsum, Glenwood Springs, Carbondale, Basalt, Montrose, Olathe, Delta, Hotchkiss, Paonia, Gateway, Nucla, Norwood, Cortez, Dove Creek, Mancos, Towaoc, Mesa Verde National Park, Durango, Bayfield, Ignacio, Blanding, Bluff, Mexican Hat, Vernal, Jensen, Ballard, Fort Duchesne, Randlett, Moab, Arches National Park, Castle Valley, Thompson Springs, Dead Horse Point State Park, Canyonlands National Park, Natural Bridges, and Fry Canyon 221 AM MDT Tue May 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...In Colorado, Central Yampa River Basin, Lower Yampa River Basin, Central Colorado River Basin, Central Gunnison and Uncompahgre River Basin, Debeque tp Silt Corridor, Grand Valley, Paradox Valley/Lower Dolores River, Four Corners/Upper Dolores River, and Animas River Basin. In Utah, Eastern Uinta Basin, Arches/Grand Flat, Canyonlands/Natural Bridges, and Southeast Utah. * WHEN...From 9 AM this morning to 9 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BGB
457 WWUS75 KGJT 131937 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 137 PM MDT Tue May 13 2025 COZ021-022-141200- /O.NEW.KGJT.FZ.A.0007.250515T0600Z-250515T1400Z/ /O.CON.KGJT.WI.Y.0013.000000T0000Z-250514T0300Z/ Four Corners/Upper Dolores River-Animas River Basin- Including the cities of Cortez, Dove Creek, Mancos, Towaoc, Mesa Verde National Park, Durango, Bayfield, and Ignacio 137 PM MDT Tue May 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph. For the Freeze Watch, sub-freezing temperatures as low as 24 possible. * WHERE...Animas River Basin and Four Corners/Upper Dolores River. * WHEN...For the Wind Advisory, until 9 PM MDT this evening. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ COZ001-002-006>008-011-020-UTZ022-024-027-029-140300- /O.CON.KGJT.WI.Y.0013.000000T0000Z-250514T0300Z/ Lower Yampa River Basin-Central Yampa River Basin-Grand Valley- Debeque to Silt Corridor-Central Colorado River Basin-Central Gunnison and Uncompahgre River Basin-Paradox Valley/Lower Dolores River-Southeast Utah-Eastern Uinta Basin-Arches/Grand Flat- Canyonlands/Natural Bridges- Including the cities of Rangely, Dinosaur, Dinosaur National Monument, Craig, Hayden, Meeker, Grand Junction, Fruita, Palisade, Colorado National Monument, Whitewater, Collbran, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Edwards, Eagle, Gypsum, Glenwood Springs, Carbondale, Basalt, Montrose, Olathe, Delta, Hotchkiss, Paonia, Gateway, Nucla, Norwood, Blanding, Bluff, Mexican Hat, Vernal, Jensen, Ballard, Fort Duchesne, Randlett, Moab, Arches National Park, Castle Valley, Thompson Springs, Dead Horse Point State Park, Canyonlands National Park, Natural Bridges, and Fry Canyon 137 PM MDT Tue May 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of northwest, southwest, and west central Colorado and east central, northeast, and southeast Utah. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ COZ023-141200- /O.NEW.KGJT.FZ.A.0007.250515T0600Z-250515T1400Z/ San Juan River Basin- Including the cities of Pagosa Springs 137 PM MDT Tue May 13 2025 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 25 possible. * WHERE...San Juan River Basin. * WHEN...From late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MDA
408 WWUS75 KGJT 140252 NPWGJT URGENT - WEATHER MESSAGE National Weather Service Grand Junction CO 852 PM MDT Tue May 13 2025 COZ021-022-141100- /O.EXP.KGJT.WI.Y.0013.000000T0000Z-250514T0300Z/ /O.CON.KGJT.FZ.A.0007.250515T0600Z-250515T1400Z/ Four Corners/Upper Dolores River-Animas River Basin- Including the cities of Cortez, Dove Creek, Mancos, Towaoc, Mesa Verde National Park, Durango, Bayfield, and Ignacio 852 PM MDT Tue May 13 2025 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... * WHAT...Sub-freezing temperatures as low as 24 possible. * WHERE...Animas River Basin and Four Corners/Upper Dolores River. * WHEN...From late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ COZ001-002-006>008-011-020-UTZ022-024-027-029-140400- /O.EXP.KGJT.WI.Y.0013.000000T0000Z-250514T0300Z/ Lower Yampa River Basin-Central Yampa River Basin-Grand Valley- Debeque to Silt Corridor-Central Colorado River Basin-Central Gunnison and Uncompahgre River Basin-Paradox Valley/Lower Dolores River-Southeast Utah-Eastern Uinta Basin-Arches/Grand Flat- Canyonlands/Natural Bridges- Including the cities of Rangely, Dinosaur, Dinosaur National Monument, Craig, Hayden, Meeker, Grand Junction, Fruita, Palisade, Colorado National Monument, Whitewater, Collbran, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Edwards, Eagle, Gypsum, Glenwood Springs, Carbondale, Basalt, Montrose, Olathe, Delta, Hotchkiss, Paonia, Gateway, Nucla, Norwood, Blanding, Bluff, Mexican Hat, Vernal, Jensen, Ballard, Fort Duchesne, Randlett, Moab, Arches National Park, Castle Valley, Thompson Springs, Dead Horse Point State Park, Canyonlands National Park, Natural Bridges, and Fry Canyon 852 PM MDT Tue May 13 2025 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds are dropping below advisory levels across eastern Utah and Western Colorado as the evening cools and hence, the Wind Advisories will be allow to expire at 9 PM this evening. $$ COZ023-141100- /O.CON.KGJT.FZ.A.0007.250515T0600Z-250515T1400Z/ San Juan River Basin- Including the cities of Pagosa Springs 852 PM MDT Tue May 13 2025 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 25 possible. * WHERE...San Juan River Basin. * WHEN...From late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at May 12, 5:28 AM MDT, 2 hours 4 minutes earlier. Its key messages:
- Above normal temperatures are expected through Tuesday.
- Strong afternoon wind gusts are expected on Monday and Tuesday. A Wind Advisory has been issued for parts of eastern Utah and northwestern Colorado today from noon to 8 PM.
- Dry and windy conditions will allow for elevated to critical fire weather conditions today and tomorrow where fuels are deemed critical.
Area forecast discussion, May 12, 5:28 AM MDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
528 AM MDT Mon May 12 2025
.KEY MESSAGES...
- Above normal temperatures are expected through Tuesday.
- Strong afternoon wind gusts are expected on Monday and
Tuesday. A Wind Advisory has been issued for parts of eastern
Utah and northwestern Colorado today from noon to 8 PM.
- Dry and windy conditions will allow for elevated to critical
fire weather conditions today and tomorrow where fuels are
deemed critical.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 406 AM MDT Mon May 12 2025
Water vapor imagery early this morning shows a dry slot of
sorts moving into southeast Utah and southwest Colorado. This
dry air mass is expected to move across the region today sending
PWATs plummeting to 50-75% of normal by this evening. This dry
airmass will inhibit precipitation chances today.
The low pressure system currently located over the Pacific
Northwest will continue to move inland today. Locally, this
works to tighten the height gradient aloft leading to an uptick
in synoptic winds this afternoon. A Wind Advisory has been
issued for the valleys of northeast to east-central Utah and
northwest Colorado where the strongest wind gusts of 40-50 mph
are expected. Other valley locales can anticipate wind gusts up
to 40 mph this afternoon.
Temperatures continue to rise as warm air advection remains in
place across the forecast area. Some of the lower valleys will
flirt with 90 degrees this afternoon, especially in southeast
Utah. The record high in Grand Junction today is 92. It is
unlikely we'd see a new record set today with the current
forecast calling for a high temperature of 89, but unseasonably
warm for mid-May nonetheless.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 251 PM MDT Sun May 11 2025
Not much change noticed in model output from yesterday with regards
to the next system. Tuesday, broad southwesterly flow will remain
over the area thanks to a longwave trough situated over Idaho and
Nevada. The location of this trough will cause the surface pressure
gradient to continue to tighten bringing another day of gusty winds.
Some of the stronger winds did lighten up in the latest run but
widespread 30 to 40 mph looks possible with some valleys seeing
advisory level winds (>45 mph). Will keep an eye on later runs to
see which way the models trend. Some light precip will fall over the
northern valleys and NE Utah ahead of the trough and surface cold
front. PoPs will continue to increase Tuesday night and reach a
maximum during the day Wednesday as the cold front moves through.
Plenty of instability will be available so some isolated to
scattered storms will also likely make an appearance. Gusty winds
will be the main concern from these storms. Wednesday night into
Thursday morning will bring some light precip as the upper level
trough moves through but the heaviest precip will be over. The end
of the week heading into the weekend will see some minor impulses
moving across the CWA bringing some light precip across the area.
Temperatures will start out above normal, then drop to a few degrees
below thanks to the cold front, and then reach above Friday
onwards.
&&
.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 527 AM MDT Mon May 12 2025
Winds remain a concern today as a strong upstream storm moves
through the Intermountain West. Strong southerly gradient winds
should lead to widespread gusts of 25 to 30 knots by the peak
heating hours with some gusts over 35 knots possible (especially
at KVEL). Otherwise VFR conditions are forecast through the TAF
period.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Wind Advisory from noon today to 8 PM MDT this evening for
COZ001-002.
UT...Wind Advisory from noon today to 8 PM MDT this evening for
UTZ024-027.
&&
SHORT TERM...KAA
LONG TERM...TGR
AVIATION...TGJTHazardous weather outlook, May 12, 4:20 AM MDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 420 AM MDT Mon May 12 2025 COZ001>014-017>023-UTZ022>025-027>029-131200- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops-Upper Gunnison River Valley- Uncompahgre Plateau and Dallas Divide-Northwest San Juan Mountains- Southwest San Juan Mountains-Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 420 AM MDT Mon May 12 2025 This Hazardous Weather Outlook is for northwest Colorado, southwest Colorado, west central Colorado, east central Utah, northeast Utah and southeast Utah. .DAY ONE...Today and tonight. Afternoon wind gusts of 30-50 mph are on tap for the lower valleys of eastern Utah and western Colorado today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gusty afternoon winds up to 50 mph redevelop on Tuesday. Thunderstorm chances will be a regular feature in the forecast Wednesday through Sunday, mainly over the high terrain. Multiple days of unseasonably warm temperatures may result in elevated rivers and streams from snowmelt at higher elevations in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Colorado, 2025Wind Advisories in Utah, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.